# SDR CALA2021120602258

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 110,740 hours, 17,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143T35612
- Condition: None
- Location: Sta 654+110
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- UAL QC PICK UP SHEET- DURING THE AAI RECORD REVIEW NO RECORD OF REPAIR AND NO RECORD TO ACCOUNT FOR THE REINSPECTION OF THE FUSELAGE DOUBLER REPAIR AT FUSELAGE STATION 654+110 STR.31R AND STR.33R TRANSFER REF NON-ROUTINE LP9132197 AND ORIGINATED BY EMP V913166 TOTAL FC, REPEAT INSP INTERVAL EVERY 9,000 FC THERE AFTER AS PER SRM 53-00-01-2R-29 RPR 29 TABLE V, ZONE A, CAT B REPAIR INSP REQUIREMENTS. HAECO LOG 9132197, V897467, QC HX102369 FUSELAGE STA 654+110 - STA 676 BETWEEN S31R - S33R SKIN REPAIRED (CAT B) AS PER SRM 53-00-01-2R-29 REPAIR 29., DIP REQUIRED TO ACCOMPLISH INTERNAL HFEC AND EXTERNAL DETAILED INSP AT 37,500 ADD EMP:V897467 RII INSPECTED BY HX146276 ADD EMP:V896825
